# SDR ASOA2014063010772

- Difficulty date: June 1, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 28,974 hours, 20,268 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT BS 280, DOOR FRAME CORRODED AT BOTTOM AFT CORNER.  .  COMPLIED WITH ECTC  REO 670-53-11-951.  MAJOR REPAIR
